# SDR HYIA20190515003

- Difficulty date: May 8, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N2651S
- Make and model: Cessna 402C
- Aircraft serial: C4020342
- Aircraft time: 24,113 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCF290D7CT3
- Part serial: 770439
- Condition: Failed
- Location: Rt Propeller
- Part time: 3,394 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RIGHT PROP WENT ALL THE WAY TO THE DETENTE AT CLIMB POWER BUT NEVER CAME BELOW 2700 RPM. MAINTENANCE INSPECTED AND FOUND THE RIGHT PROP GOVERNOR UNABLE TO REGULATE HIGH SPEED RPM. REPLACED PROP GOVERNOR WITH NO FURTHER DEFECTS.
